# SDR DALA1211860923

- Difficulty date: February 9, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO STA 579 LONGERON 28L TIE IN SPLICE ON LONGERON, CORROSION ON SURFACE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED REPLACEMENT FILLER IAW DC9/MD80 SRM 51-30-5 DURING HMV.
